# SDR DALA2022092806345

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 55,071 hours, 38,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L SLIDE FELL OUT OF THE CONTAINER UPON DOOR OPENING AS THE GIRT BAR WAS CONNECTED. THE SLIDE DID NOT INFLATE. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REINSTALLED THE L1 DOOR SLIDE PER WORK CARD 5211-4002. RII INSPECTION OF THE SLIDE ASSEMBLY INSTALL WAS COMPLIED WITH. [INSP STAMP DELTA QC5158). (LP #8936954)
